The Journal of Geometric Analysis

, Volume 17, Issue 4, pp 669–699

Extremal functions for Moser-Trudinger type inequality on compact closed 4-manifolds

Authors

    • Mathematics SectionICTP
  • Cheikh Birahim Ndiaye
    • S. I. S. S. A.
Article

DOI: 10.1007/BF02937433

Cite this article as:
Li, Y. & Ndiaye, C.B. J Geom Anal (2007) 17: 669. doi:10.1007/BF02937433

Abstract

Given a compact closed four-dimensional smooth Riemannian manifold, we prove existence of extremal functions for Moser-Trudinger type inequality. The method used is blow-up analysis combined with capacity techniques.

Math Subject Classifications

46E3526D10

Key Words and Phrases

Moser-Trudinger inequalityblow-up analysiscapacityextremal functionGreen function

Copyright information

© Mathematica Josephina, Inc. 2007